Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
On a question of Etnyre and Van Horn-Morris

Tetsuya Ito and Keiko Kawamuro

Algebraic & Geometric Topology 17 (2017) 561–566
Abstract

The purpose of this note is to answer Question 6.12 of Etnyre and Van Horn-Morris [Monoids in the mapping class group, Geom. Topol. Monographs 19 (2015) 319–365], asking when the set of mapping classes whose fractional Dehn twist coefficient is greater than a given constant forms a monoid.

Keywords
Fractional Dehn twist coefficient, monoid, mapping class group
Mathematical Subject Classification 2010
Primary: 57M07
Secondary: 20F65
References
Publication
Received: 4 May 2016
Revised: 16 May 2016
Accepted: 6 June 2016
Published: 26 January 2017
Authors
Tetsuya Ito
Department of Mathematics
Osaka University
1-1 Machikaneyama Toyonaka
Osaka 560-0043
Japan
http://www.math.sci.osaka-u.ac.jp/~tetito/
Keiko Kawamuro
Department of Mathematics
The University of Iowa
14 McLean Hall
Iowa City, IA 52242
United States